# SDR 2003FA0000078

- Difficulty date: December 27, 2002
- Submitted: January 28, 2003
- Operation: General aviation
- Aircraft: N4188P
- Make and model: Piper PA-23-160
- Aircraft serial: 231676
- Engine: Lyc O360A1D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 16667000
- Condition: Broken
- Location: Nlg
- Part time: 4,298 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HEARING A BANG WHEN GEAR RETRACTED.  NO NOSE GEAR INDICATION ON GEAR EXTENSION.  UPON LANDING, NOSE GEAR DOWN AND LOCKED WITH GREEN LIGHT.  LANDED WITHOUT INCIDENT.  ON INSPECTION, FOUND HYDRAULIC ACTUATOR CONNECTOR LINKS BROKEN IN HALF WHICH ALSO RIPPED OPEN BOLT HOLES FOR LOCKING LINK.  REPLACED PART, OPS CHECK GOOD.  SUSPECT FATIGUE FAILURE.
